Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Achy Joints and Muscle Stiffness LizzySN BarbaraCat

Posted by LyndaK on January 26, 2002, at 13:39:35

In reply to Re: Achy Joints and Muscle Stiffness LizzySN, posted by BarbaraCat on January 25, 2002, at 14:34:19

Hmmmmmm. I'm currently undergoing some blood tests due to arthritic symptoms I'm having in my hands, wrists, and ankles. The initial tests came back showing elevated antinuclear antibodies (ANA). They are running more specific blood tests now. I've been on Zoloft (off and on, but more on than off) for over 6 years now. So, there could possibly be a connection between my antidepressant and these symptoms?
Lynda


> Yes, I have serious pain and fatigue so much so that I've been diagnosed with fibromyalgia. I'm not on prozac now, but was on zoloft for 6 years (until 1999) and am now on Remeron. My bad depressive episodes are always accompanied by severe pain and fatigue that put me to bed for about 2 weeks. I've been wondering how common these physical complaints are for folks who have clinical depression. Low thyroid can also cause joint and muscle pain as well as depression and there's alot of evidence that treating it with the standard synthroid (T4 only) is not effective. T3 also has to be included, especially for depression symptoms.
>
> > I can relate. I've been on prozac for about a year and a half. I noticed no side effects from it initially except weight gain unfortunately. A couple of months ago I started feeling joint and muscle pain especially in my hands, as well as extreme fatigue, no libido, etc. I didn't associate it with the prozac or wellbutrin which I'm also on now, since I had been on them for so long. I went to a dr who ran hundreds of dollars worth of blood tests and even did an MRI of my brain to rule out MS and then told me everything looked fine and there was nothing wrong with me. I did some research and found out that all of my symptoms can be side effects from prozac. My pdoc took me off of it about three weeks and I'm already seeing some improvement, especially in my hands. They don't feel like I have arthritis any more.
> >
> > > Hi everyone!
> > > I never posted to a message board before but I felt compelled after reading all of them. I am experiencing alot of the side effects that everyone has mentioned. I have been on prozac for over a year. I cut down my doses slowly and my last prozac pill was 4 weeks ago. I am so exhausted and yet not sleeping alot!
> > >
> > > The worse side effect for me is the achy joints which makes it hard to exercise. I have dance background and have never had my joints feel like this. I thought my weight gain was from not dancing for a year but after reading the message board I think its from prozac too!
> > >
> > > I used to take Xanax a few times a week and I stopped four weeks ago also. I bought some high quality Kava Kava from the health store and that helped with my anxiety . I am also taking milk thistle pills to help get the toxins of the meds out of my liver. I have heard that some side effects take six months or longer to go away...I hope that is not true...I want to return to dance to help with my anxiety and depression but with my joints feeling like this I feel very unmotivated besides its painful feeling like this. Prozac did help me through a very difficult time but now coming off of it I wonder if I made a hasty decision, maybe I should have used natural remedies and tried harder. I just assumed prozac has been around for 30 years and lots are on it for years I thought it was safe. I had no idea of the results after taking it. Anyone out there have achy joints or muscle stiffness??
> > >
> > > Sleepless in NYC


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:5505
URL: http://www.dr-bob.org/babble/20020124/msgs/91693.html